Discussions that mention altace

Drug Interactions / Side Effects board


My husband had cardioversion in 2003. He continued amiodarone for a few weeks after that as a back up and then was taken off of it. As of today he is still in rhythm and doing fine and is only taking his Altace for BP. I think you will be doing fine![QUOTE=Lindsay:-)]Hi All,

Thanks for replying, Cdaus - I have only been on it since November and am going to have an ICD pacemaker put in, hopefully soon, I certainly don't intend to be on it for another 6 months. I know what you mean about a double edged sword though.
I have been reducing it and when I don't take enough for a few days I get my palpitations and arrhythmias back as well as chest pain, I can't seem to win but to be fair to it, it does stop the VT's.
I have to stop it for a month before I have the pacemaker so who knows what I'll feel like when I don't take it. :confused: :bouncing:

Lindsay